# SDR SWAA2012070205472

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 56,594 hours, 46,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRING BROKEN AT BS 500A.  REPAIRED WIRE IAW BSWPM & WDM & AMM.
